Migraleve Pink

Migraleve Pink

Treat all the symptoms of migraine including nausea and vomiting. If taken at the first sign of a migraine, Migraleve pink tablets can prevent an attack from developing.

24 tablets
£8.99
BUY

More Info:

Paracetamol, Codeine & Buclizine.

Active Ingredients:

  • Buclizine hydrochloride 6.25mg
  • Paracetamol 500mg
  • Codeine phosphate 8mg

Warnings, Side Effects:

Consult your doctor or pharmacist before using this product if: - You are pregnant, - You suffer from high blood pressure, liver or kidney disease. Do not take with any other paracetamol, codeine or codeine phosphate-containing products. May cause drowsiness. If affected do not drive or operate machinery. Taking codeine regularly for a long time can lead to addiction, which might cause you to feel restless and irritable when you stop taking the tablets. Not recommended for children under 10 years. If you have any other symptoms after taking this product, consult your doctor or pharmacist. Keep out of reach of children. Always read the label.